Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

A Wallman-type compactification for convergence spaces


Authors: R. J. Gazik, B. H. Park and G. D. Richardson
Journal: Proc. Amer. Math. Soc. 92 (1984), 301-304
MSC: Primary 54A20; Secondary 54C20, 54C25, 54D35
MathSciNet review: 754726
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A compactification for any given convergence space is constructed. The compactification has the unique continuous extension property subject to reasonable assumptions on the range space. Properties of the compactification are studied.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54A20, 54C20, 54C25, 54D35

Retrieve articles in all journals with MSC: 54A20, 54C20, 54C25, 54D35


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1984-0754726-1
Keywords: $ T$-regular convergence spaces, compactifications, prime closed filters, ultraclosed filters
Article copyright: © Copyright 1984 American Mathematical Society